# SDR RRXA003335

- Difficulty date: October 30, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND POPPED RIVET HEADS TO THE UPPER SURFACE W/W FINGER DOUBLER BETWEEN STA 902 - 920 AND LBL 4 LBL -4 Z AXIS -10, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
